Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Contraction in eye, tingling and pulsating arms and legs, feels vertigo and nausea. Treatment?

10 days ago I had 3 explosions or severe contractions behind my left eye/head area,with each one I felt that I was going to lose consciousness . About 2 days prior to this happening I d been experiencing tingling and pulsating in my left arm and leg. What I experienced wasn t painful, but the sensation was extremely severe and made me feel sick afterwards. Since then I have been suffering vertigo , nausua and I m feeling exhausted, foggy headed and unwell. Directly after the incident I burst into tears , it was so frightening. I have been to my GP, and have also seen an out of hours GP at A & E. They say my symptoms do not fit any illnesses.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
did the explosions particle have hit yr body?? if yes get the CT scan head done...get the eye checkup with fundus examination and also routine Blood pressure and blood sugar also should be done..consult neurophysician
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor